You are not logged in.

A diffusion model for the fate of tandem gene duplicates in diploids

O'Hely, Martin 2007, A diffusion model for the fate of tandem gene duplicates in diploids, Theoretical population biology, vol. 71, no. 4, pp. 491-501, doi: 10.1016/j.tpb.2007.01.003.

Attached Files
Name Description MIMEType Size Downloads

Title A diffusion model for the fate of tandem gene duplicates in diploids
Author(s) O'Hely, Martin
Journal name Theoretical population biology
Volume number 71
Issue number 4
Start page 491
End page 501
Total pages 11
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2007-06
ISSN 0040-5809
Keyword(s) Diploidy
Gene Duplication
Models, Statistical
Language eng
DOI 10.1016/j.tpb.2007.01.003
Field of Research 0501 Ecological Applications
0602 Ecology
0604 Genetics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2007, Elsevier Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095326

Document type: Journal Article
Collection: School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 6 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 09 May 2017, 15:21:38 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.